# SDR 95FDEA01385

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636FE
- Make and model: Boeing 747245F
- Aircraft serial: 21764
- Engine: Pwa JT9D70A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed-Out
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

WHILE AT FL 410 ENCOUNTED SEV TURB, ENG 2 WENT TO IDLE AND NR 3 FLAMED-OUT, COULD NOT MX ALT OR A/S DESC TO FL 280.  ENG NR 2 CAME BACK AFTER 2 MIN AND NR 3 WAS RESTARTED.  PER CREW BRIEF THIS WAS RELATED TO TURBULANCE.  INSPECTED BOTH INLET AND EXHAUST, PER DEBRIEF WITH I/B CREW BOTH RAN OK FOR LAST HOUR OF FLT.
